Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Anal fissures, feeling of popping in buttocks, applying Diltiact ointment. What could be causing this?

Hi Doctor, I am having this strange trouble. I have a history of constipation . Doctor said that I have anal fissures I live away from home. Since arriving at my new work place, my constipation has decreased because I am eating plenty of vegetables, but since October, there is this strange feeling of something popping in my buttocks . It s like farting but no smell, no gas, no stool ....nothing. Just a strange feeling that something is popping. I have applied Diltiact ointment. Any clue what is going on?
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  397
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you might be having hemorrhoids.
I would suggest that you should get yourself clinically examined by a medical professional.

You should continue taking precautions in diet. Avoid oily and spicy foods. Eat fibre rich foods and drink lots of water daily.

I hope this is helpful to you.
Answered: Thu, 26 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor